Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 749-754

Complete convergence for B-valued Lp-mixingale sequences

1Department of Statistics and Finance, University of Science and Technology of China, Hefci, Anhui 430072, China
2The Naval Academic Institute of Engineering of China, Wuhan 430033, China

Received 19 April 1996; Revised 10 January 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Hanying and Ren Yaofeng, “Complete convergence for -valued -mixingale sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 749-754, 1998.